Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Pins and needles after meth

Premium Questions

Dr.    Muhammad Sareer Khalil MD

touch that area, or hair in the area (brow), I get a shooting pain that feels like needles piercing me ... months & disapeared after an especially painful episode. It was gone for a few months & is now back.... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr.  Birma Ram Hudda MD

painful and I get a pins and needles feeling in my foot. Can you please advise me? ... on the internet prior to the op and they all said that after no weight bearing it would go to partial weight ... View answer

Answered by : Dr. Birma Ram Hudda ( General & Family Physician)
Dr.  T Shobha Deepak MD

Im 29 overweight and i have quit smoking two months ago and now i am experiencing numbness in my left and it also gives me pins and needles. There is no pain and it comes and goes for the past week. I ... View answer

Answered by : Dr. T Shobha Deepak ( General & Family Physician)
Dr.   Sudhir MD

I have needles and pins in my upper thigh plus a tingling sensation after taking Warfarin 1.5, spoken to GP however he had no recommendations, I am seeing my specialist next month should I ... View answer

Answered by : Dr. Sudhir ( Internal Medicine Specialist)
Dr.   Ashok Kumar MD

, he began to experience pins and needles in his feet which is driving him crazy and keeping him up ... you have any information about the pins and needles feeling being a w/drawal symptom from... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Dr. Matt Wachsman MD

im hurting teresa wren im 33 im 5 3 im a meth needle user. have never caught anything from using nor have i gottn sick from the use of meth. last night after doing 15 units the pain hit me ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Ashakiran S MD

and sore, the next day, it was painful and tender and this afternoon i started getting pins and needles ... have no other ill effects, my question is; Is the pins and needles normal?? Many... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Shashi Dangwal MD

i get pins and needles all over my chest and arms. this usually happens when walking and happens after an increase in body temperature. starting light and getting worse and worse. the only relief comes... View answer

Answered by : Dr. Shashi Dangwal ( Pulmonologist)
Dr. Ankur Gandhi MD

I am 26 weeks pregnant and experiencing pins and needles in my feet to the point that it hurts to walk on them. It is not all the time but it is usually after I have had my feet elevated for a little ... View answer

Answered by : Dr. Ankur Gandhi ( OBGYN)
Dr. Mukesh Tiwari MD

and my foot buckled under Neath me and it was really painful for awhile after I wore a ankle strap and took antiflamatories but it is still swollen and I get pins and needles in it it hurts when I... View answer

Answered by : Dr. Mukesh Tiwari ( Orthopaedic Surgeon)

Mobile Questions and Answers

Dr. Priyanka MD

Hi,welcome to healthcare magic,it looks like you have very low bp,and hypoglycemia.vague symptoms...better consult a general physician son for diagnosis and treatment.take care

Dr. Ganesh MD

cervical spondylosis could be the cause.

Dr. Prakash H Muddegowda MD

Dehydration secondary to diarrhea leading to dizziness. Electrolytes loss leading to feeling of pins and needles. Take ORS with plenty of fluids. No antibiotics necessary for now. Replace more than fluids...